# SDR 2016FA0000536

- Difficulty date: October 25, 2016
- Submitted: October 25, 2016
- Operation: General aviation
- Aircraft: N782LU
- Make and model: Piper PA-44-180
- Aircraft serial: 4496372
- Aircraft time: 1,071 hours
- Engine: Lyc LO360A1H6
- Engine time: 1,071 hours
- Propeller: Hartzl HCC2YR2
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Pushrod
- Part number: 15F1995730
- Condition: Abnormal
- Location: Nr 3 Engine
- Part time: 1,071 hours
- Component: Engine, Lyc, LO360A1H6
- Component part number: LO360A1H6
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SECOND INSPECTION IAW SA-167 FOLLOWING ABNORMALITIES WERE FOUND:  CYLINDER NR 3 EXHAUST PUSHROD ROCKER ARM END AND ROCKER ARM WERE ABNORMALLY WORN.  CYLINDER NR 4 INTAKE PUSHROD ROCKER ARM END AND ROCKER ARM WERE ABNORMALLY WORN.  ENGINE TOTAL TIME:  1070.6 HOURS.
